# SDR DALA2022111007274

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 24,885 hours, 9,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 9554746) DURING INSPECTION FOUND EMGY LIGHTS ST ROWS SEAT 28-37 WOULD COME ON WITH SWITCH IN ARM AND C/B B9 TRIPPED. FOUND EMGY LIGHT CHARGER M2626 POPPING BREAKER. REPLACED BATTERY CHARGER AND BATTERY M2626 PER 737NG MM 33-51. OPS CKD NML.
